# SDR REXA2020040700426

- Difficulty date: April 1, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 601R3843712
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL SUPPORT ANGLE/PAN AREA IS CORRODED
REMOVED AND REPLACED BOTTOM FWD AND AFT PANS IAW CRJ 200 SRM 51-42-06 AND 51-42-12. WVAC
